Existence of solutions to a nonhomogeneous partial differential equation in the class of functions not growing faster than a polynomial
Matematičeskie zametki, Tome 39 (1986) no. 5, pp. 691-706
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1986_39_5_a7,
author = {T. M. Kosheleva},
title = {Existence of solutions to a nonhomogeneous partial differential equation in the class of functions not growing faster than a polynomial},
journal = {Matemati\v{c}eskie zametki},
pages = {691--706},
year = {1986},
volume = {39},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1986_39_5_a7/}
}
TY - JOUR AU - T. M. Kosheleva TI - Existence of solutions to a nonhomogeneous partial differential equation in the class of functions not growing faster than a polynomial JO - Matematičeskie zametki PY - 1986 SP - 691 EP - 706 VL - 39 IS - 5 UR - http://geodesic.mathdoc.fr/item/MZM_1986_39_5_a7/ LA - ru ID - MZM_1986_39_5_a7 ER -
%0 Journal Article %A T. M. Kosheleva %T Existence of solutions to a nonhomogeneous partial differential equation in the class of functions not growing faster than a polynomial %J Matematičeskie zametki %D 1986 %P 691-706 %V 39 %N 5 %U http://geodesic.mathdoc.fr/item/MZM_1986_39_5_a7/ %G ru %F MZM_1986_39_5_a7
T. M. Kosheleva. Existence of solutions to a nonhomogeneous partial differential equation in the class of functions not growing faster than a polynomial. Matematičeskie zametki, Tome 39 (1986) no. 5, pp. 691-706. http://geodesic.mathdoc.fr/item/MZM_1986_39_5_a7/